Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Chulkov, Aleksandr Anatol'evich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:43
Abstract pages:96
Full texts:11
References:15
E-mail:

http://www.mathnet.ru/eng/person146634
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. I. K. Ermolaev, A. A. Chulkov, “Numerical experiment for the ase of acceleration of a body of revolution”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2019, 2,  60–63  mathnet; Moscow University Mathematics Bulletin, Moscow University Mĺchanics Bulletin, 74:2 (2019), 44–46  isi  scopus
2006
2. N. A. Ostapenko, A. M. Simonenko, A. A. Chulkov, “Some modes of supersonic streamlining of $\mathrm{V}$-shaped wings with sliding”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2006, 4,  41–45  mathnet  zmath
1991
3. A. L. Gonor, A. A. Chulkov, “On the theory of hydrodynamic thermal explosion”, Dokl. Akad. Nauk SSSR, 316:4 (1991),  856–860  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022